Skip to main content
Log in

Connection between the solutions of a fourth-order equation in the theory of percolation of a liquid with a free surface and the solutions of the heat equation

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. N. S. Stakun and G. A. Shadrin, “Construction of fundamental solution and its asymptotic formula for a fourth-order differential equation,” in: Differential Equations and Inequalities [in Russian], V. I. Lenin Moscow Pedagogic Institute, Moscow (1972), pp. 14–25.

    Google Scholar 

  2. N. S. Stakun and G. A. Shadrin, “On two methods of construction of the fundamental solution for a fourth-order differential equation,” in: Differential Equations and Inequalities [in Russian], V. I. Lenin Moscow Pedagogic Institute, Moscow (1972), pp. 26–32.

    Google Scholar 

  3. E. S. Dzetsker and G. A. Shadrin, “Flow of groundwaters with free surface,” Proceedings of Mdustrial and Scientific-Research Institute for Engineering Projects in Compiling the State Plan of the USSR,10, 22–44 (1971).

    Google Scholar 

  4. S. K. Godunov, Equations of Mathematical Physics [in Russian], Fizmatgiz, Moscow (1971).

    Google Scholar 

  5. H. Bateman and A. Erdelyi, Higher Transcendental Functions, McGraw-Hill.

  6. I. M. Gel'fand and G. E. Shilov, Functions and Generalized Function Spaces, Academic Press (1968).

  7. G. N. Polozhii, Equations of Mathematical Physics [in Russian], Vysshaya Shkola, Moscow (1984).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 3, pp. 241–243, March–April, 1981.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bakievich, N.I. Connection between the solutions of a fourth-order equation in the theory of percolation of a liquid with a free surface and the solutions of the heat equation. Ukr Math J 33, 187–189 (1981). https://doi.org/10.1007/BF01086079

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01086079

Keywords

Navigation